Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Sums of Reciprocals of Integers Missing a Given Digit

Robert Baillie
The American Mathematical Monthly
Vol. 86, No. 5 (May, 1979), pp. 372-374
DOI: 10.2307/2321096
Stable URL: http://www.jstor.org/stable/2321096
Page Count: 3
  • Get Access
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Sums of Reciprocals of Integers Missing a Given Digit
Preview not available

Page Thumbnails

  • Thumbnail: Page 
372
    372
  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374